MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF

Medline Industries, LP MEDLINE; GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Catalog Number NON21430LF
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the raytec was easily fraying.
 
Additional Manufacturer Narrative
Surgery started and surgeon using raytecs when the scrub tech noticed that the raytec was easily fraying; the defective raytecs were taken off the field, no gauze frayed in patient or wound, and no medical intervention, serious injury, or follow-up care has been reported.Neither a sample nor photos of the reported issue were available, and without a sample or photos, the ability to confirm the reported issue is limited.Based on the information provided, medline was not able to confirm the reported issue or that the product failed to meet specifications; sample is required to determine cause.A review of the complaint information as well as the results of the investigation indicated no need for further action at this time, and the complaint will be reopened and investigated as necessary if additional information becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GAUZE,SPONGE,4"X4",16PLY,XRAY,STRL,LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50858281
Report Number1417592-2026-48094
Device Sequence Number9652114
Product Code GDY
UDI-Device Identifier80080196832346
UDI-Public80080196832346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberNON21430LF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient SexFemale